BibTeX record: journals/siamdm/GeelenH06

download as .bib file

@article{DBLP:journals/siamdm/GeelenH06,
  author    = {Jim Geelen and
               Peter J. Humphries},
  title     = {Rota's Basis Conjecture for Paving Matroids},
  journal   = {{SIAM} J. Discrete Math.},
  year      = {2006},
  volume    = {20},
  number    = {4},
  pages     = {1042--1045},
  url       = {http://dx.doi.org/10.1137/060655596},
  doi       = {10.1137/060655596},
  timestamp = {Thu, 30 Oct 2014 15:13:19 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/GeelenH06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}